You might also be interested in...


Information

Beechams Max Strength All In One Capsules 16s

Our strongest relief for colds, flu and chesty cough
It provides powerful and effective relief
Fights 8 cold and flu symptoms Loosens phlegm and relieves a chesty cough
Helps to unblock your nose and sinuses helping you breathe more easily

Ingredients

Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg